# SDR AALA202303243837

- Difficulty date: March 23, 2023
- Submitted: March 24, 2023
- Operation: Air carrier
- Aircraft: N444UW
- Make and model: Airbus A321-253NX
- Aircraft serial: 10692
- Aircraft time: 4,491 hours, 1,198 cycles
- System (JASC): 5250 · Fixed Inner Doors
- Part: Pin
- Condition: Unsecure
- Location: Zone 900 - Lav/G
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: MID LAVATORY DOOR DIFFICULT TO OPEN. MAINTENANCE RESECURED MID LAVATORY DOOR GUIDE PIN INTO THE SLIDING RAIL PER AMM 25-45-19. AND ACCOMPLISHED A SATISFACTORY OPERATIONAL CHECK.
